# SDR 96ZZZX5269

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2734K
- Make and model: Cessna 550
- Aircraft serial: 5500595
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: J3A
- Condition: Miswired
- Location: Gear Indicator
- Part time: 3,497 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED 'GEAR UNSAFE' LIGHT REMAINS 'DIMLY' LIT AFTER GEAR UP WITH PANEL  LIGHTS ON.  FOUND WIRE 'D41' FROM GEAR UNSAFE LIGHT ASSY PINNED INTO 'F2' INSTEAD OF 'A2' OF CONNECTOR J3A AS SCHEMATIC SHOWS ON P3A SIDE, WIRE IDENTIFIED AS F2P3APP4 WAS PINNED IN COMING FROM 5VDC COPILOT INST LIGHT DIMMER SOURCE.  COULD NOT FIND THIS WIRE IN ANY DRAWINGS, BUT SINCE GEAR POSITION LIGHTS ARE 28VDC, THE 5VDC INPUT EXPLAINS THE DIMLY ILLUMINATED CONDITION.  WIRING CORRECTED AND LIGHTS FUNCTIONED NORMALLY.
